# SDR UHLA2012062000239

- Difficulty date: June 20, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 14,522 hours, 11,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RIGHT CENTER CF I SEAT TRACK 0.018" GOUGE IN TEETH AND 0.010" CORROSION SPOT IN CROWN BOTTOM AT 8" AFT OF FRAME 21 (BOTH SPOTS IN A LINE).  REMOVED AND REPLACED SEAT TRACK IAW EMB 170 SRM 51-43-03.
